# SDR SWIA201540941

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 31,721 hours, 26,408 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Deformed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION IN THE L/E OF THE STARBOARD ENGINE PYLON.  SOME PAINT MISSING, CAUSE UNKNOWN.  COMPLIED WITH AND REPAIRED IAW REO.
